# SDR SWAA2024093033858

- Difficulty date: September 3, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS CORROSION AT FASTENER HOLES<[01] 01 - REMOVED AND REPLACED PER [AMM 50-10-04-401-MAX (CARGO COMPARTMENT FLOOR PANEL - REMOVAL/INSTALLATION - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
